# SDR USAA200510002

- Difficulty date: October 17, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 55,204 hours, 37,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.375 INCH CRACK FOUND AT STA 727E AT STRINGER 21 LEFT.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01 FIG 201.
